# SDR LR7A9984

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP53224 (SP-224), FOUND FS 490 UPPER PRESSURE FAIRING CAP ANGLE CRACKED AT LBL 61. REPAIRED IAW SRM SMP 583-53-40-35B.
